Bulletin of the Belgian Mathematical Society - Simon Stevin

Singularities and chaos in coupled systems

Fátima Drubi, Santiago Ibánez, and J. Ángel Rodríguez

Full-text: Open access

Résumé

In [7] we proved that a system consisting of two brusselators linearly coupled by diffusion contains strange attractors. In this paper we will give numerical examples of the chaotic behaviour predicted by the theoretical results. Some details about error analysis, not included in [7], will be supplied here.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 15, Number 5 (2008), 797-808.

Dates
First available in Project Euclid: 5 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1228486408

Digital Object Identifier
doi:10.36045/bbms/1228486408

Mathematical Reviews number (MathSciNet)
MR2484133

Zentralblatt MATH identifier
1153.37018

Keywords
Coupled systems Nilpotent singularities Strange attractor Shil'nikov homoclinic orbit

Citation

Drubi, Fátima; Ibánez, Santiago; Rodríguez, J. Ángel. Singularities and chaos in coupled systems. Bull. Belg. Math. Soc. Simon Stevin 15 (2008), no. 5, 797--808. doi:10.36045/bbms/1228486408. https://projecteuclid.org/euclid.bbms/1228486408


Export citation